- -

The character of free topological groups I

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The character of free topological groups I

Show full item record

Nickolas, P.; Tkachenko, M. (2005). The character of free topological groups I. Applied General Topology. 6(1):43-46. doi:10.4995/agt.2005.1961.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82621

Files in this item

Item Metadata

Title: The character of free topological groups I
Author: Nickolas, Peter Tkachenko, Mikhail
Issued date:
Abstract:
[EN] A systematic analysis is made of the character of the free and free abelian topological groups on uniform spaces and on topological spaces. In the case of the free abelian topological group on a uniform space, expressions ...[+]
Subjects: Free (abelian) topological group , Uniform space , Entourage of the diagonal , Character , Cardinal invariant , Compact , Locally compact , Pseudocompact , Metrizable , kω-space , Dominating family
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1961
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1961
Thanks:
The first author wishes to thank the second author, and his department, for hospitality extended during the course of this work. The second author was supported by Mexican National Council of Sciences and Technology ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record